MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF, BP, REUSE, 1T, LG ADL, HP

Medline Industries, LP MEDLINE; CUFF, BP, REUSE, 1T, LG ADL, HP
Catalog Number MDS9914HPRE
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cuffs are over or underinflating and providing inaccurate reads.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving medline bp reusable cuffs that are over or underinflating and providing inaccurate reads; there was no reported death or serious injury associated with this event.Medline received two reusable bp cuffs with the complaint of over or under inflating, contacted the manufacturer, and sent these for in depth testing; per the manufacturer, they retested the defective products according to the inspection standards and found that the cuff did not have insufficient or excessive inflation.Medline did not find any abnormalities or defects with the samples sent in from the customer, and the complaint is not confirmed.No root cause was identified; based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF, BP, REUSE, 1T, LG ADL, HP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50917192
Report Number1417592-2026-52280
Device Sequence Number5804257
Product Code DXQ
UDI-Device Identifier10888277360365
UDI-Public10888277360365
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K171889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9914HPRE
Device Lot Number20240811MST
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown